MathSciNet Relay Station
MathSciNet bibliographic data
MR2907781 (2012k:91115) 91B06 (03E72)
C̣ağman, N.; Enginoğlu, S.; C̣itak, F. Fuzzy soft set theory and its applications. Iran. J. Fuzzy Syst. 8 (2011), no. 3, 137–147, 170.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement